# SDR DALA2024040804195

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 91,860 hours, 17,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1805 3R EMERGENCY EXIT LIGHT FELL OFF AFTER LANDING. CORRECTIVE ACTION: RESECURED OVERHEAD EMERGENCY EXIT SIGN AS REQUIRED. ALL OPS CHKS GOOD. OK FOR CONT SVC (5338913)
